# SDR DALA2022061004072

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR INTERNAL SKIN LOCATED FR62 TO FR62A BTW BEAM4 TO BEAM5 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: ACCOMPLISHED DETAILED VISUAL INSPECTION ON REPAIR LOC. ON DOOR INTERNAL SKIN FR62 TO FR62A AND BTW BEAM 4 TO BEAM 5 IN AFT CARGOCOMPARTMENT AND NOT FOUND EVIDENCE OF DEGRADATION OR DAMAGE AS PER A330 NTM 51-90-00 AND GENERAL VISUAL INSPECTION TO ENSURE THE REPAIR FOUND ON THE AIRCRAFT MATCHES THE DESCRIPTION DETAIL IN THE COMMENTS SECTION OF THIS ITEM. REFERENCE NWA EA 33-207431 REV A AND A330 SRM 52-32-00-300-008. (2269928)
